# SDR HNAA2019121600386

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 46,013 hours, 42,365 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPS 2 INOP DISPLAYED IN FLIGHT WITH AOA ANNUNCIATION ON F/O'S PFD. MAINTENANCE REMOVED AND REPLACED RELAYS K0357 AND K0359. PERFORMED STALL PROTECTION SYSTEM ADJUSTMENT AND TEST IAW E145 AMM 27-36-00 STALL PROTECTION SYSTEM OPERATION CHECK GOOD AT THIS TIME. ICEISPS INTERFACE CIRCUIT FUNCTIONAL CHECK GOOD AT THIS TIME. OK FOR SERVICE.
